# SDR USAASB99002

- Difficulty date: January 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N271AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22883
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Duct
- Part number: 655812310
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

MCO - FLT 2740 - CLIMBING THROUGH FL110, THE NR 2 ENG OVERHEAT LIGHT ILLUMINATED.  ALL OTHER ENGINE INDICATIONS WERE NORMAL.  CREW LEVELED FLIGHT OFF AT FL120, THEN ADVISED ATC, RETURNING TO MCO.  CAPT PULLED THE NR 1 ENGINE THROTTLE BACK TO IDLE, DECLARED AN EMERGENCY AND AT APPROX 3 MINUTES OUT OF MCO, ON FINAL APPROACH, SHUT DOWN NR 1 ENGINE.  FLT LANDED WITHOUT FURTHER INCIDENT.  TOTAL SINGLE ENGINE TIME WAS THREE MINUTES.  MX FOUND THE TOP NOSE COWL ANTI-ICE DUCT ASSEMLBY WITH A BLOWN FLEXIBLE ASSY.  REPLACED DUCT ASSY.  OPERATIONAL CHECK AND LEAK CHECK GOOD.  (M)
